Posted: Wed Aug 20, 2014 8:41 am
Post subject: 10 to 14 day cycles!!
Just wondering if anyone had had this after depo, had the shot in January, didn't have another as I bled constantly for the 3 months and then 4 months after that. Then I got AF 14th July, then again 28th July and then another 7 August. Normally I go 3 to 6 months without an AF and I'm feeling at the moment like of got PMT so I feel like another Af on its way.
Has anyone had this after Depo or I'm general. If so how did you lengthen the cycles and was you ovulating!
It's just getting me down now, I'm hoping it's the depo coming out of my system
Posted: Wed Aug 20, 2014 1:54 pm
I feel your pain. Mine is similar, I had af on 7th August and finished on the 10th and on the 13th of this month I started bleeding but I can't tell if it's a very light period or spotting. Prior to that I had a period from 25th to 30th July
I took out my implant on the 15th July
I feel frustrated like you but I have tried this temping thing to see if it gives me some sort of indication of what's going on. I always thought after the implant your hormones levels go back to normal but I am not convinced that's the case and it may be the same for you
Posted: Wed Aug 20, 2014 6:05 pm
Posted: Wed Aug 20, 2014 9:26 pm
I had the injection but cant remember exactly what happened after stopped taking it.
Durr i do - i went on the tablet pill. Pointless post sorry girls starting typing so thought id post.
Hope it sorts itself out. Would pill regulate u if on for a month? Mind you bet you want all types out your system
Good luck girls x